# SDR CA090212007

- Difficulty date: February 10, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Aircraft: ECJCG
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343B1
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT ON APPROACH, PILOT REPORTED ACFT HIT BY LIGHTNING IN THE NOSE AREA. IMMEDIATELY AFTER LIGHTNING STRIKE, RT ENG FLAMED OUT. PILOT DID NOT TRY TO RE-START RT ENG. ACFT LANDED, MX PRESENTLY INSPECTING THE ACFT. FDR TO BE DOWNLOADED. CUSTOMER CONTACTING MFG.  ADDITIONAL INFORMATION  11 FEB 2009:  FDR HAS BEEN DOWNLOADED.  DOWNLOAD ON ITS WAY . SHOULD BE HERE TODAY AT NOON. ACFT AND ENGINE (EXTERIOR) INSPECTIONS CARRIED OUT. DAMAGES ARE MINOR. FUEL SAMPLES TAKEN. BOTH LT ENG AND RT ENG FUEL FILTERS ARE BEING DRAINED FOR QTY COMPARISON RT ENG CHIP DETECTOR OK. RT ENG BSI TO BE DONE ASAP. IT IS CONFIRMED THAT THE CONT IGN WAS ON PRIOR TO THE EVENT. DFDR CHECK SHARED WITH MFG.  RT ENGINE DOES NOT FLAME OUT DURING PERIOD 180.22.23 THRU 180.23.10 BUT DOES ROLL BACK AND ITT INCREASES SIGNIFICANTLY INDICATIVE OF AN HPC STALL. THE ENGINE REMAINS IN STALL AND "ROLLS BACK" ITT INCREASES. AT APPROX 180.23.11 INDICATED FUEL FLOW DROPS TO ZERO, ITT DECLINES RAPIDLY WHICH IS CONSISTENT WITH PILOT ACTION FUEL SHUT OFF IN RESPONSE TO "ROLL BACK" AND LIKELY EICAS LOW OIL PRESSURE INDICATION LOW AND LOP AURAL WARNING. NOTE LIGHTNING APPEARS TO HAVE HIT THE FWD RT FUSELAGE AT THE LOWER PART OF THE SERVICE DOOR "SCUFF PLATE". EICAS INDICATIONS? "LOW OIL PRESS" AURAL AND INDICATION WHEN N2 GOT LOW ENOUGH? YES. YOU CAN SEE WHERE THE LIGHTNING STRUCK AND HOW CLOSE TO THE RT ENGINE INTAKE IT WAS. THE ACFT IS IN MX BUT MX REPORTS ENTRY POINT AROUND SVCE DOOR SCUFF PLATE (RT SIDE). AFTER INSP, MX REPORTS LIGHTNING ENTRY POINT.
